# SDR 2007UALA01018

- Difficulty date: April 3, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 61,269 hours, 9,968 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D1
- Condition: Faulty
- Location: Rt & Lt X-Feed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNEXPLAINED FUEL TRANSFER PER CREW.  SUPPLEMENTAL DATA UPDATE REPLACED BOTH CROSSFEED VALVES AND REPAIRED FUEL LEAK AT BOTTOM OF FWD SPAR BETWEEN RT AND CTR FUEL TANKS.  PERFORMED SERVICE TIP TEST AND HAD NO UNWANTED TRANSFER.  A/C RETURNED TO SERVICE.
